Service interruption on Monday 11 July from 12:30 to 13:00: all the sites of the CCSD (HAL, EpiSciences, SciencesConf, AureHAL) will be inaccessible (network hardware connection).
Skip to Main content Skip to Navigation
Journal articles

On the representation of L-M algebra by intuitionistic fuzzy subsets

Abstract : In this paper we introduce the notions of intuitionistic weak alpha-cut and untuitionistic strong alpha-cut of intuitionistic fuzzy subsets of a universe X. These notions lead us to show that the set IF(X) of all intuitionistic fuzzy subsets on a universe X can be equipped with a structure of involutive theta-valued Lukasiewicz-Moisil algebra. Conversely, we show that every involutive theta-valued Lukasiewicz-Moisil algebra can be embedded into an algebra of intuitionistic fuzzy subsets.
Document type :
Journal articles
Complete list of metadata

https://hal.inria.fr/hal-01262046
Contributor : Coordination Episciences Iam Connect in order to contact the contributor
Submitted on : Tuesday, January 26, 2016 - 10:56:31 AM
Last modification on : Tuesday, October 19, 2021 - 11:05:46 AM
Long-term archiving on: : Wednesday, April 27, 2016 - 1:19:19 PM

File

arima00405.pdf
Publisher files allowed on an open archive

Identifiers

Collections

Citation

Zedam Lemnaouar, Amroune Abdelaziz. On the representation of L-M algebra by intuitionistic fuzzy subsets. Revue Africaine de la Recherche en Informatique et Mathématiques Appliquées, INRIA, 2006, Volume 4, 2006, pp.72-85. ⟨10.46298/arima.1845⟩. ⟨hal-01262046⟩

Share

Metrics

Record views

86

Files downloads

642